# SDR IPXA2019071644537

- Difficulty date: July 6, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,775 hours, 13,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT W/W O/B AFT SIDE INNER VERTICAL STIFFNER IS CRACKED. REMOVED, FABRICATED AND REPLACE DSTIFFNER IAW DWG. ANB7203 AND SRM 51-33-01. (MINOR)
